# SDR AWXA9700135

- Difficulty date: February 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N901AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23321
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 1343-1369.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE CHECK, FOUND FLOOR SUPPORT STRINGER BS 1343 - 1369.5, RBL 7 CORRODED.  REMOVED, FABRICATED AND INSTALLED FLOOR SUPPORT STRINGER FROM BS 1343 TO BS 1369.5, RBL 7.
